Vol 64, No 1 (2018): Differential and Functional Differential Equations

New Results

A Stable Difference Scheme for a Third-Order Partial Differential Equation

Ashyralyev A., Belakroum K.


The nonlocal boundary-value problem for a third order partial differential equation in a Hilbert space H with a self-adjoint positive definite operator A is considered. A stable three-step difference scheme for the approximate solution of the problem is presented. The main theorem on stability of this difference scheme is established. In applications, the stability estimates for the solution of difference schemes of the approximate solution of three nonlocal boundary value problems for third order partial differential equations are obtained. Numerical results for oneand two-dimensional third order partial differential equations are provided.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):1-19
pages 1-19 views

Mixed Problem for a Parabolic System on a Plane and Boundary Integral Equations

Baderko E.A., Cherepova M.F.


We consider the mixed problem for a one-dimensional (with respect to the spatial variable) second-order parabolic system with Dini-continuous coefficients in a domain with nonsmooth lateral boundaries. Using the method of boundary integral equations, we find a classical solution of this problem. We investigate the smoothness of solution as well.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):20-36
pages 20-36 views

Entropy in the Sense of Boltzmann and Poincare, Boltzmann Extremals, and the Hamilton-Jacobi Method in Non-Hamiltonian Context

Vedenyapin V.V., Adzhiev S.Z., Kazantseva V.V.


In this paper, we prove the H-theorem for generalized chemical kinetics equations. We consider important physical examples of such a generalization: discrete models of quantum kinetic equations (Uehling-Uhlenbeck equations) and a quantum Markov process (quantum random walk). We prove that time averages coincide with Boltzmann extremals for all such equations and for the Liouville equation as well. This gives us an approach for choosing the action-angle variables in the Hamilton-Jacobi method in a non-Hamiltonian context. We propose a simple derivation of the Hamilton-Jacobi equation from the Liouville equations in the finite-dimensional case.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):37-59
pages 37-59 views

Investigation of Operator Models Arising in Viscoelasticity Theory

Vlasov V.V., Rautian N.A.


We study the correct solvability of initial problems for abstract integrodifferential equations with unbounded operator coefficients in a Hilbert space. We do spectral analysis of operator-functions that are symbols of such equations. The equations under consideration are an abstract form of linear integrodifferential equations with partial derivatives arising in viscoelasticity theory and having a number of other important applications. We describe localization and structure of the spectrum of operatorfunctions that are symbols of such equations.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):60-73
pages 60-73 views

Generalized Keller-Osserman Conditions for Fully Nonlinear Degenerate Elliptic Equations

Capuzzo Dolcetta I., Leoni F., Vitolo A.


We discuss the existence of entire (i.e. defined on the whole space) subsolutions of fully nonlinear degenerate elliptic equations, giving necessary and sufficient conditions on the coefficients of the lower order terms which extend the classical Keller-Osserman conditions for semilinear elliptic equations. Our analysis shows that, when the conditions of existence of entire subsolutions fail, a priori upper bounds for local subsolutions can be obtained.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):74-85
pages 74-85 views

Schlesinger’s Equations for Upper Triangular Matrices and Their Solutions

Lexin V.P.


We consider explicit integral expressions of hypergeometric and hyperelliptic types for solutions of Schlesinger’s equations in classes of upper triangular matrices with eigenvalues that produce arithmetic progressions with the same difference. These integral representations extend and generalize earlier known results.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):86-97
pages 86-97 views

Some Free Boundary Problems Arising in Rock Mechanics

Meirmanov A.M., Galtsev O.V., Galtseva O.A.


В этой статье мы рассматриваем несколько физических процессов в механике горных пород, которые описываются задачами со свободной границей. Некоторые из них известны (задачи Муската), другие совершенно новые (подземное выщелачивание и динамика трещин в подземных горных породах).
Contemporary Mathematics. Fundamental Directions. 2018;64(1):98-130
pages 98-130 views

Estimates of Solutions of Elliptic Differential-Difference Equations with Degeneration

Popov V.A.


We consider a second-order differential-difference equation in a bounded domain Q ⊂ Rn. We assume that the differential-difference operator contains some difference operators with degeneration corresponding to differentiation operators. Moreover, the differential-difference operator under consideration cannot be expressed as a composition of a difference operator and a strongly elliptic differential operator. Degenerated difference operators do not allow us to obtain the G˚arding inequality. We prove a priori estimates from which it follows that the differential-difference operator under consideration is sectorial and its Friedrichs extension exists. These estimates can be applied to study the spectrum of the Friedrichs extension as well. It is well known that elliptic differential-difference equations may have solutions that do not belong even to the Sobolev space W 1(Q). However, using the obtained estimates, we can prove some smoothness of solutions, though not in the whole domain Q, but inside some subdomains Qr generated by the shifts of the boundary, where U Qr = Q.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):131-147
pages 131-147 views

Boundedness and Finite-Time Stability for Multivalued Doubly-Nonlinear Evolution Systems Generated by a Microwave Heating Problem

Popov S., Reitmann V., Skopinov S.


Doubly-nonlinear evolutionary systems are considered. Sufficient conditions of the boundedness of solutions of such systems are derived. Analogical results for a one-dimensional microwave heating problem are proved. The notions of global process and of a local multivalued process are introduced. Sufficient conditions for the finite-time stability of a global process and of a local multivalued process are shown. For local multivalued processes sufficient conditions for the finite-time instability are derived. For the one-dimensional microwave heating problem conditions of the finite-time stability are shown.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):148-163
pages 148-163 views

On Homotopic Classification of Elliptic Problems with Contractions and K-Groups of Corresponding C∗-Algebras

Savin A.Y.


We consider calculation of a group of stable homotopic classes for pseudodifferential elliptic boundary problems. We study this problem in terms of topological K-groups of some spaces in the following cases: for boundary-value problems on manifolds with boundaries, for conjugation problems with conditions on a closed submanifold of codimension one, and for nonlocal problems with contractions.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):164-179
pages 164-179 views

Uniform Basis Property of the System of Root Vectors of the Dirac Operator

Savchuk A.M., Sadovnichaya I.V.


We study one-dimensional Dirac operator L on the segment [0,π] with regular in the sense of Birkhoff boundary conditions U and complex-valued summable potential P=(pij(x)), i,j=1,2. We prove uniform estimates for the Riesz constants of systems of root functions of a strongly regular operator L assuming that boundary-value conditions U and the number ∫(p1(x)-p4(x))dx are fixed and the potential P takes values from the ball B(0,R) of radius R in the space Lϰ for ϰ>1. Moreover, we can choose the system of root functions so that it consists of eigenfunctions of the operator L except for a finite number of root vectors that can be uniformly estimated over the ball ∥P∥ϰ≤R.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):180-193
pages 180-193 views

Identifications for General Degenerate Problems of Hyperbolic Type in Hilbert Spaces

Favini A., Marinoschi G., Tanabe H., Yakubov Y.


In a Hilbert space X, we consider the abstract problem M∗ddt(My(t))=Ly(t)+f(t)z,0≤t≤τ,My(0)=My0, where L is a closed linear operator in X and M∈L(X) is not necessarily invertible, z∈X. Given the additional information Φ[My(t)]=g(t) wuth Φ∈X∗, g∈C1([0,τ];C). We are concerned with the determination of the conditions under which we can identify f∈C([0,τ];C) such that y be a strict solution to the abstract problem, i.e., My∈C1([0,τ];X), Ly∈C([0,τ];X). A similar problem is considered for general second order equations in time. Various examples of these general problems are given.
Contemporary Mathematics. Fundamental Directions. 2018;64(1):194-210
pages 194-210 views

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies